On the singular cases of the complex routh algorithm for stability tests

Shyan S. Chen, Jason Sheng-Hon Tsai

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The Original Routh table dealing with real polynomials is further investigated for complex polynominals. Based on the tabular form proposed by Parks for the complex polynomial with respect to the imaginary axis, modified procedures for directly treating singularities in the array are proposed. Also, new procedures are developed for determining the respective orders of simple and/or repeated roots lying on the imaginary axis. As a result, the situation of conditional stability or instability can be distinguished by the criteria proposed in this paper.

Original languageEnglish
Pages (from-to)71-82
Number of pages12
JournalIMA Journal of Mathematical Control and Information
Volume10
Issue number1
DOIs
Publication statusPublished - 1993 Dec 1

Fingerprint

Polynomials
Conditional Stability
Complex Polynomials
Table
Roots
Singularity
Polynomial
Form

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Control and Optimization
  • Applied Mathematics

Cite this

@article{aa867ce3bb12454e8bf925558edd6372,
title = "On the singular cases of the complex routh algorithm for stability tests",
abstract = "The Original Routh table dealing with real polynomials is further investigated for complex polynominals. Based on the tabular form proposed by Parks for the complex polynomial with respect to the imaginary axis, modified procedures for directly treating singularities in the array are proposed. Also, new procedures are developed for determining the respective orders of simple and/or repeated roots lying on the imaginary axis. As a result, the situation of conditional stability or instability can be distinguished by the criteria proposed in this paper.",
author = "Chen, {Shyan S.} and Tsai, {Jason Sheng-Hon}",
year = "1993",
month = "12",
day = "1",
doi = "10.1093/imamci/10.1.71",
language = "English",
volume = "10",
pages = "71--82",
journal = "IMA Journal of Mathematical Control and Information",
issn = "0265-0754",
publisher = "Oxford University Press",
number = "1",

}

On the singular cases of the complex routh algorithm for stability tests. / Chen, Shyan S.; Tsai, Jason Sheng-Hon.

In: IMA Journal of Mathematical Control and Information, Vol. 10, No. 1, 01.12.1993, p. 71-82.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the singular cases of the complex routh algorithm for stability tests

AU - Chen, Shyan S.

AU - Tsai, Jason Sheng-Hon

PY - 1993/12/1

Y1 - 1993/12/1

N2 - The Original Routh table dealing with real polynomials is further investigated for complex polynominals. Based on the tabular form proposed by Parks for the complex polynomial with respect to the imaginary axis, modified procedures for directly treating singularities in the array are proposed. Also, new procedures are developed for determining the respective orders of simple and/or repeated roots lying on the imaginary axis. As a result, the situation of conditional stability or instability can be distinguished by the criteria proposed in this paper.

AB - The Original Routh table dealing with real polynomials is further investigated for complex polynominals. Based on the tabular form proposed by Parks for the complex polynomial with respect to the imaginary axis, modified procedures for directly treating singularities in the array are proposed. Also, new procedures are developed for determining the respective orders of simple and/or repeated roots lying on the imaginary axis. As a result, the situation of conditional stability or instability can be distinguished by the criteria proposed in this paper.

UR - http://www.scopus.com/inward/record.url?scp=77956983207&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77956983207&partnerID=8YFLogxK

U2 - 10.1093/imamci/10.1.71

DO - 10.1093/imamci/10.1.71

M3 - Article

VL - 10

SP - 71

EP - 82

JO - IMA Journal of Mathematical Control and Information

JF - IMA Journal of Mathematical Control and Information

SN - 0265-0754

IS - 1

ER -